Items where Author is "Torre, Juan de la"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Article

Samartín, Avelino and Torre, Juan de la (1985). Elementos semiinfinitos de flexión. "Revista internacional de métodos numéricos para cálculo y diseño en ingeniería", v. 1 (n. 4); pp. 63-77. ISSN 0213-1315.

Presentation at Congress or Conference

Samartín, Avelino and Torre, Juan de la (1986). Infinite bending elements. In: "First International Conference on Computer Applications in Concrete", 26-27de Marzo, 1986, Singapur (República de Singapur). pp..

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM